MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL ORION; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT PUERTO RICO OPERATIONS CO, MED REL ORION; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 9790315
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Hyporesponsive to stimuli (2683)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre op diagnosis: spinal cord injury procedure performed: anterior 4 cervical subtotal vertebral body subtotal resection, cervical 3-4, 4-5 discectomy, spinal canal and spinal nerve decompression, bone graft fusion and internal fixation post op, the screw loosen and steel plate migrated.The patient developed new neurological symptoms, and the patient's lower limb de creased sensation.As a result of this revision surgery was performed.In revision surgery they removed the original steel plate, re-expanded the decompression range, and replaced with a longer steel plate.

Brand Name
ORION
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
MDR Report Key9980441
Report Number2647346-2020-00003
Device Sequence Number4483700
Product Code KWP
UDI-Device Identifier00721902989704
UDI-Public00721902989704
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9790315
Device Lot NumberH5564356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age48 YR